- August 5, 2013 at 2:49 pm #108662
I was wondering is it normal to feel severely dizzy so often with candida ? Is there anything I can do to reduce the dizzy feeling ? 🙁 I would love to have some energy and not feel so sick 🙁August 5, 2013 at 3:53 pm #108667
SueSullivanMemberTopics: 18Replies: 108
I got slammed with nauseating dizziness about two months ago, a short while after I took a six day course of diflucan. Don’t know if it was candida related or if it is the type of dizziness you are experiencing. Mine occurred when laying down and got horrible when I sat up. The room spun and my eyeballs did too, according to my husband. This is benign paroxysmal positional vertigo. I called my dr.’s office and got some instructions off the web for how to reset the tiny crystals that were floating loose in my inner ear. This took care of about 90 percent of the problem, though I still get the BPPV to a lesser degree when I lay down often. I can reset everything with a couple of quick positional moves that take about a minute. If your dizziness is more generalized, not sure this will help.
This page has a graphic that shows the modified Epley maneuver in the top have and the modified Semont maneuver below it. I used the Epley at first, which can completely cure about 60 percent of BPPV cases, but not mine. The Semont manoever is quicker and works for my remaining vertigo. I do it every morning when I get up and whenever I lay down and feel the crystals start to tumble. If you think this would help you, you can also search these up on you tube and watch a demo or two.
edited to add link!
http://www.neurology.org/content/63/1/150.fullAugust 5, 2013 at 4:10 pm #108668
rasterParticipantTopics: 104Replies: 6837
I would consider reducing or stopping antifungals until the dizziness goes away. What are you taking for antifungals?
What are you taking to detox the candida toxins from the body? If you detox, then you won’t feel so bad. For instance, if you were to sweat out the toxins via the bodies largest organ, the skin, this can completely reduce die-off symptoms…you can do this by doing a steam room, sauna, hot tub, jacuzzi, etc.
-rasterAugust 5, 2013 at 10:27 pm #108686
Thanks everyone I haven’t been doing antifungals die off gets pretty bad when I do just been doing probiotics everyday plus following the diet 🙂 I thought I was going to faint a few times abit scary I think it might be die off can die off be that extreme ? I might go to a sauna and see if that helps 🙂 I do get quite nauseous and weak tooAugust 6, 2013 at 2:57 am #108699
tanyanurseMemberTopics: 64Replies: 94
Same thing happened to me 3 days after starting SF722. I just stopped it and continues with the diet, garlic oil and EVCO , 4 tsp per day. Although every now and them I skip a day of EVCO if I am feeling particularily bad with die off. Sauna does help a lot as well as hot showers and lots of drinking water.August 14, 2013 at 12:27 am #109094
Thanks I will try that 😀August 14, 2013 at 1:03 am #109095
approximately_meMemberTopics: 28Replies: 186
When I started SF722 I also experienced some dizziness–sort of like vertigo. I just went slowly and eventually it disapeared.
You must be logged in to reply to this topic.